# SDR USAA2013061200039

- Difficulty date: June 4, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 44,678 hours, 16,474 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067300000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 231BF BETWEEN FR23 TO FR24, Y=0.  REPLACED FLOOR PANEL 231BF IAW IRM 9701, REV. G.
